Welcome, Guest. Please login or register.
August 23, 2019, 06:09:57 am

Login with username, password and session length


Members
Stats
  • Total Posts: 54311
  • Total Topics: 4601
  • Online Today: 64
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 39
Total: 39

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Finished Mavyret 6 months ago and still having headaches  (Read 509 times)

0 Members and 1 Guest are viewing this topic.

Offline echoman2000

  • Newbie
  • Posts: 1
Finished Mavyret 6 months ago and still having headaches
« on: March 07, 2019, 01:06:58 am »
The good news is that the Hep C virus was undetectable after 4 weeks. I finished the full 8 weeks, gained nearly 35 pounds and had headaches daily, but thought nothing of it as I assumed they would be gone a few weeks or months after treatment. I'm 6 months out now and still having headaches. This last one I've been having for the last 2 days, pretty much non-stop. I've never had a problem with headaches in my life. I'm clean and sober, not depressed, everything else is great. My doctor and pharmacist say that it's unlikely a result of the Mavyret treatment but I beg to differ. I'm desperately waiting to get a consult for a neurologist so I can get an MRI to see what's going on. I will be 63 next month and have been HIV+ since 1985, with an AIDS diagnosis in the late 1990s. My T-Cells are just under 400 and my HIV is undetectable. These headaches are bringing me down. Is anyone else experiencing this? :(

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.